advertisement
Question
Posted by: Worried | 2009-10-20

Medication, pregnancy, ovulating

I went to a doctor 6 days ago and found out I have bladder infection, stomach ulcer due to anxiety and stress and low blood pressure. The medication was not antibiotics but on the leaflet it did say that one of the tablets contained an antibiotic.
I had my period on the 06/10/09 which was 2 days too early. And yesterday morning I started bleeding again. It was very heavy bleeding. I am only planning to fall pregnant next year becoz I don t have a good medical aid, but now I'  m so afraid that I might fall pregnant if the medication interferes with my pill. Why am I bleeding again? It s only been 9 days after my first period ended. What are the changes of me falling pregnant? I was suppose to ovulate 17/10  18/10  19/10.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please see answer to yourn previous post.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-10-22

Please see answer to yourn previous post.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement